Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I am bleeding for 11 days after having a i-pill, is it normal ?

I had sex with my boyfriend on 13th day of my cycle. an than took i pill within 6 hrs.. i had bleeding the following week and for first 3 days it was just like normal period. since than it is bleeding on an off from past 7 days.... now it is almost 11 it normal to have bleeding after taking i pill or should i consult a doctor ..
Asked On : Thu, 24 Feb 2011
Answers:  2 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello There,

Its true that after taking i pill, Abnormal bleeding does occur sometimes, but it doesnt remain for so many days. I would advice you to consult a doctor who would advice something to stop bleeding like Tab Trapic for 5 days.

Hope this helps..
Answered: Sat, 26 Feb 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
After taking an emergency contraceptive, the irregular bleeding is quite common but it does not extend that long.To decrease the bleeding and to regularize your cycles, you should take oral contraceptive pills for 2-3 cycles continuously with seven days gap period in between.
Dr. Rakhi Tayal
Answered: Thu, 24 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor